Journal of Mathematics and Statistics

NEW CONSTRUCTION METHOD OF RECTANGULAR PARTIALLY BALANCED INCOMPLETE BLOCK DESIGNS AND SINGULAR GROUP DIVISIBLE DESIGNS

Rezgui Imane and Z. Gheribi-Aoulmi

DOI : 10.3844/jmssp.2014.45.48

Journal of Mathematics and Statistics

Volume 10, Issue 1

Pages 45-48

Abstract

In this study, we propose a new method of construction of rectangular Partially Balanced Incomplete Block (PBIB) designs of size k = 2s and 2≤s < l and singular Group Divisible (GD) designs of size k = 2l, l is the number of columns in a rectangular matrix containing v = n × l treatments. We give the parameters expression of the obtained designs. Furthermore, we provide two algorithms of calculation for practical use.

Copyright

© 2014 Rezgui Imane and Z. Gheribi-Aoulmi. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.